# SDR CALA9900169

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO FORWARD CARGO DOOR LOWER EDGE BEAM.  THE LOWER EDGE BEAM WAS REPLACED IAW BOEING DRAWING NR 143N6603 AND SRM 52-30-02.
